It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ok I've been on accutane for a while and I can answer some of your questions...

1) I wouldn't know...I'm a guy

2) I noticed my face clearing about 3 weeks - month while I was on accutane.

3) My oiliness went down about 2-3 weeks into it. My skin started to feel different, but in a good way.

4) Cetaphil moisturizer is great to use,
I also use saline nasal jell, but I hear vasaline works
I use blistex complete moisturizer for my lips, and chapstick overnight treatment for when I go to bed, because it lasts longer.
I use some sort of eye drops, but they are all pretty much the same.
As far as shampoo, I don't really know which one you should use because everyone would probably use something different.

5) Some of the MAJOR side effects of accutane are swelling of the brain, blindness, liver problems, changes in vision, internal bleeding. Anyways these are EXTREMELY rare and they only happen in 1 case out of a million so the people who make the drug are required to warn those who might take the pill.

6) As far as a bad initial breakout I didn't notice anything different. My face looked pretty much the same as it did before I started accutane, after about a month it looked better and better. So I did not experience any initial breakout.

7) I don't know if your acne will come back after you go on accutane, it might and it might not. Accutane is not a permanent solution for acne, it's just ment to give your body some time to grow out of the acne. For some people 1 course of accutane will clear you up, for others it may take several courses.





All times are GMT -7. The time now is 10:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!